MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; CONVENIENCE KIT
Model Number CEK-880-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the expiration and device manufacture dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was used on (b)(6) 2019.According to the complainant, during preparation, when the technician opened the kit, there were overwhelming fumes which caused the technician to have an allergic reaction.The technician was taken to the emergency room.It is unknown as to what treatment was given to the technician in the emergency room however they were reported to be fine and stable following treatment.There was no patient involvement with this event.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
CONVENIENCE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8566835
Report Number3005099803-2019-02296
Device Sequence Number16772035
Product Code MNL
UDI-Device Identifier00840253115157
UDI-Public00840253115157
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCEK-880-20
Device Catalogue Number2088-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;